# SDR ABXA9801184

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED, RIGHT MAIN GEAR GREEN LIGHT DID NOT COME ON.  PERFORMED ABNORMAL PROCEDURES.  NO HELP.  ACCOMPLISHED TOWER FLY-BY.  TOWER REPORTED GEAR DOWN.  LANDING WAS UNEVENTFUL.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH IAW DC8 MM 32-60-00.  OPS CHECKED GOOD.
